| Catalog Number |
123390488 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is available for evaluation; however, has not been received.Additional reporter details: (b)(6).
Event or Problem Description
An event involved a primary plum set, orange polyethylene lined light resistant tubing, clave y-site, secure lock, 103 inch reported that after infusing eloxatin for 4 hours and then infusing 5-fu (fluorouracil) for about 9 hours, leakage occurred at filter vent.There was patient involvement and no reported patient harm.
Additional Manufacturer Narrative
One used device was received for evaluation on (b)(6) 2026.As received, no damage or anomalies noted.The set was leak tested per specifications and no leakage was observed.The complaint of a leakage cannot be replicated or confirmed.Lot history review was conducted and no nonconformities were identified that may have contributed to the reported complaint.